MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Failure to Sense (1559); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1h event site postal code: (b)(6).H3 other text: device not returned to manufacturer.
 
Event or Problem Description
On 1st september 2023 getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens artis q zeego c-arm during pacemaker extraction.As it was stated, c-arm and table were not moving due to a communication issue.According to the provided information, both devices were restarted and the surgery could be continued.The issue led to a delay in the procedure.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
 
Additional Manufacturer Narrative
The purpose of this submission is solely to provide a correction of h6 investigation findings.Previous h6 investigation findings: n/a corrected h6 investigation findings: electrical problem identified|electrical/electronic component problem identified||4203.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Event or Problem Description
On 1st september 2023, getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens artis q zeego c-arm during pacemaker extraction.As it was stated, c-arm and table were not moving due to a communication issue.According to the provided information, both devices were restarted and the surgery could be continued.The issue led to a delay in the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens artis q zeego c-arm during pacemaker extraction.As it was stated, c-arm and table were not moving due to a communication issue.According to the provided information, both devices were restarted and the surgery could be continued.The issue led to a delay in the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.The investigation was performed.The investigated scenarios did not cause risk to human life.It was established that the device failed to meet the manufacturer specification.The device was being used for patient treatment or diagnosis when the issue occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information the full unique identifier (udi)# information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d4 catalog#, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h6 medical device ¿ problem code, h6 investigation findings fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 1st september 2023, getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens artis q zeego c-arm during pacemaker extraction.As it was stated, c-arm and table were not moving due to a communication issue.According to the provided information, both devices were restarted and the surgery could be continued.The issue led to a delay in the procedure.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 1st september 2023, getinge became aware of an issue with one of our columns ¿ 118001b2 - hybrid or table column, surface-mounted used with siemens artis q zeego c-arm during pacemaker extraction.As it was stated, c-arm and table were not moving due to a communication issue.According to the provided information, both devices were restarted and the surgery could be continued.The issue led to a delay in the procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d4 catalog#: 118001b2.Corrected d4 catalog#: n/a.Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h6 medical device ¿ problem code: communication or transmission problem|||2896.Corrected h6 medical device ¿ problem code: electrical /electronic property.Problem|device sensing problem|failure to sense|1559.Previous h6 investigation findings: results pending completion of investigation|||3233.Corrected h6 investigation findings: n/a.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17732993
Report Number8010652-2023-00082
Device Sequence Number17777890
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer08/23/2024
09/16/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date09/11/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown